# SDR ASOA95005

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning
- Condition: Activated
- Location: Passenger Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL/MYR - FLT 7385 - EN ROUTE AT 23,000 FEET, CREW HEARD A POP FROM BEHIND LEFT SEAT.  AT THE SAME TIME, RECEIVED FORWARD DOOR WARNING.  DECIDED TO DIVERT FLIGHT TO AGS WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  CHECKED ALIGNMENT MARKS AND DISCUSSED PROBLEM WITH MAINTENANCE CONTROL.  ALL CHECKS WERE GOOD AND NO DEFECTS OR ABNORMALITIES WERE NOTED.  CONTINUED FLIGHT TO MYR.  TAT 21506.67.  (X)
